| Catalog Number |
RBY2C3260 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils.During the procedure, the physician felt resistance and was unable to advance a ruby coil through the microcatheter and, consequently, the ruby coil became kinked.Therefore, the physician removed the ruby coil and completed the procedure using a non-penumbra embolic agent, new ruby coils with the same microcatheter.There was no report of an adverse effect to the patient.